# SDR FDEA201009163506

- Difficulty date: September 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 668 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS SKIN DENT AT BS 668, S19R. EVALUATED DENT L=1.3  W = 1.0  D= .033  FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO   SKIN SPLICE. CUT OUT DAMAGE & FABRICATED DOUBLER AND STRUCTURAL FILLER FROM .063 2024-T3  BATCH  1862687 AND SHIM .032 2024 - T3, BATCH 1827514 IAW EA F--5330-142246. INSTALLED REPAIR AT BS 668, JUST BELOW S19R, PER SRM 51-40-02, EA F-5330-142246, AND FAA FORM 8110-3 DATED 10/13/10. DTA IS REQUIRED NO LATER THAN 12 MONTHS FROM DATE   OF 8110-3.  THIS IS A MAJOR REPAIR
